# SDR SIMA201106301

- Difficulty date: March 2, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 14,628 hours, 12,589 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14524010004
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX BASE VISIT, FOUND CHAFE ON FRAME 19 IN THE GALLEY BELOW STRINGER 3 RT. THE ACFT WAS REMOVED FROM SERVICE.  REPAIRED FRAME 19 IAW EO-EM-53MR-1778.  THE ACFT WAS RETURNED TO SERVICE.
